Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 385, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 26, 2016, 6:21 PM CDT for Foard County, Hardeman County, Wilbarger County, Texas. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 6:21 PM CDT (23:21 UTC)
- Expired
- May 26, 2016, 7:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Foard County, TX, Hardeman County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 36 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:25 PM CDT | HAIL 1 | 8 S Chillicothe, TX | |
| May 26, 6:28 PM CDT | HAIL 1.75 | 7 Wnw Vernon, TX | INTERSECTIONS OF HWY 392 AND 925 |
| May 26, 6:36 PM CDT | HAIL 1.75 | 3 E Chillicothe, TX | ON FM 924 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3874 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
777
WUUS54 KOUN 262321
SVROUN
TXC155-197-487-270000-
/O.NEW.KOUN.SV.W.0385.160526T2321Z-160527T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
NORTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
EAST CENTRAL FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 700 PM CDT
* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MEDICINE MOUND...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VERNON...CHILLICOTHE...ODELL...THALIA...LOCKETT...MARGARET...FARGO...
MEDICINE MOUND AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3436 9951 3438 9945 3437 9944 3439 9942
3437 9941 3441 9939 3443 9934 3441 9932
3441 9929 3429 9921 3428 9921 3427 9919
3422 9919 3420 9914 3394 9948 3403 9968
TIME...MOT...LOC 2320Z 213DEG 36KT 3412 9949
HAIL...1.75IN
WIND...60MPH
$$
..SPEG.2 follow-up statements
819
WWUS54 KOUN 262331
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT THU MAY 26 2016
TXC155-197-487-270000-
/O.CON.KOUN.SV.W.0385.000000T0000Z-160527T0000Z/
HARDEMAN TX-WILBARGER TX-FOARD TX-
631 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN HARDEMAN...NORTHWESTERN WILBARGER AND EAST CENTRAL
FOARD COUNTIES...
AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF CHILLICOTHE. THIS STORM IS CAPABLE OF PRODUCING HAIL LARGER THAN
BASEBALL SIZE HAIL AS IT MOVES JUST EAST OF CHILLICOTHE AND TOWARD
ODELL AS IT MOVES NORTHEAST AT 50 MPH. ANOTHER POTENTIALLY SEVERE
STORM WAS LOCATED 6 MILES WEST OF LOCKETT MOVING EAST-NORTHEAST AT
40 MPH. HAIL TO THE SIZE OF GOLFBALLS IS LIKELY WITH THIS STORM.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
VERNON...CHILLICOTHE...ODELL...THALIA...LOCKETT...MARGARET...FARGO...
MEDICINE MOUND AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3436 9951 3438 9945 3437 9944 3439 9942
3437 9941 3441 9939 3443 9934 3441 9932
3441 9929 3429 9921 3428 9921 3427 9919
3422 9919 3420 9914 3394 9948 3403 9968
TIME...MOT...LOC 2328Z 205DEG 45KT 3421 9944 3406 9948
HAIL...2.75IN
WIND...60MPH
$$
..SPEG.365
WWUS54 KOUN 262355
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT THU MAY 26 2016
TXC155-197-270003-
/O.CAN.KOUN.SV.W.0385.000000T0000Z-160527T0000Z/
HARDEMAN TX-FOARD TX-
655 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARDEMAN AND EAST
CENTRAL FOARD COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
NORTHERN WILBARGER COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED
FOR HARDEMAN AND PORTIONS OF FOARD COUNTY. HOWEVER... A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FOARD COUNTY FOR
ANOTHER SEVERE STORM SOUTH OF THALIA.
LAT...LON 3441 9939 3443 9934 3441 9932 3441 9929
3433 9924 3436 9941 3439 9942 3437 9941
TIME...MOT...LOC 2353Z 206DEG 30KT 3441 9932
$$
TXC487-270000-
/O.CON.KOUN.SV.W.0385.000000T0000Z-160527T0000Z/
WILBARGER TX-
655 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN WILBARGER COUNTY...
AT 653 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
ELMER...MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WILBARGER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING.
&&
LAT...LON 3441 9939 3443 9934 3441 9932 3441 9929
3433 9924 3436 9941 3439 9942 3437 9941
TIME...MOT...LOC 2353Z 206DEG 30KT 3441 9932
HAIL...1.75IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:43 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 26, 3:43 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Norman OK 343 PM CDT THU MAY 26 2016 .DISCUSSION... With the exception of far northwest Oklahoma, most of the western third of Oklahoma and adjacent area of northern Texas are clear to partly cloudy. Weak height falls will overspread the Panhandles late this afternoon and evening in advance of a trough over Colorado/New Mexico. At least widely scattered thunderstorms should develop along and near a dryline in extreme western Oklahoma/far eastern Texas panhandle. Extreme instability and deep layer shear will result in supercells capable of producing very large hail...damaging RFD winds and perhaps tornadoes. With better forcing compared with the past few days...storms should become scattered perhaps widespread during the evening and overnight. By late evening and overnight the main severe weather risk will be damaging winds and hail. Most model suggest storms will be ongoing across at least south central and southeast Oklahoma Friday morning. There should be enough recovery by Friday afternoon, to see widely scattered severe storms. Weak shortwave ridging Friday night through Saturday may provide a lull in thunderstorm activity as the holiday weekend begins. Thunderstorm chances will return by Sunday and last through at least mid week. The overall flow Sunday into Monday will be rather weak...but moderate to high instability may result in severe thunderstorms each day. A weak cold front may move across the Southern Plains Tuesday into Tuesday night. This may bring some brief relief from rather high humidity currently in place. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 66 82 63 86 / 60 40 20 10 Hobart OK 64 91 60 88 / 60 10 10 10 Wichita Falls TX 65 90 62 89 / 60 40 10 10 Gage OK 60 86 55 87 / 20 20 10 10 Ponca City OK 67 82 63 84 / 60 40 40 10 Durant OK 68 80 67 86 / 70 80 50 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 99/99
Hazardous weather outlook, May 26, 6:01 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT THU MAY 26 2016 OKZ004>048-050>052-TXZ083>090-272315- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 601 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. LOCATION... AN ENHANCED RISK AREA IS WEST OF A LINE FROM WAKITA... TO EL RENO... TO DUNCAN AND WAURIKA... INCLUDING ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK AREA ENCOMPASSES THE REMAINDER OF CENTRAL AND SOUTHEAST OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 3 AM. IMPACTS... LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS UP TO 80 MPH...AND HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING WILL BE THE MAIN CONCERNS. THERE IS ALSO A LOW RISK OF TORNADOES... MAINLY ACROSS WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. DISCUSSION... THE FORECAST FOR SEVERE STORMS IS STILL COMPLICATED BUT IT LOOKS LIKE TWO POTENTIAL WAYS FOR STORMS TO AFFECT THE AREA. SCATTERED STORMS DEVELOPING IN SOUTHWEST AND WEST TEXAS IS EXPECTED TO DEVELOP INTO A COMPLEX THAT MOVES INTO THE AREA THIS EVENING AND OVERNIGHT. THIS WILL HAVE THE GREATEST CHANCE OF PRODUCING SEVERE WEATHER IN PARTS OF THE AREA... WITH LARGE HAIL... DAMAGING WINDS... AND HEAVY RAIN LEADING TO FLASH FLOODING THE MAIN CONCERNS. OTHER STORMS COULD STILL DEVELOP NEAR A DRYLINE THAT EXTENDS ACROSS THE EASTERN TEXAS PANHANDLE THIS EVENING. THESE STORMS ARE EXPECTED TO BE MORE DISCRETE AND IF THEY DEVELOP AND MOVE INTO THE AREA... HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS ALSO A RISK FOR A FEW TORNADOES... MAINLY IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... THIS EVENING. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE AFTER 3 AM BUT STORMS WILL LIKELY CONTINUE FRIDAY MORNING WITH SMALL HAIL AND GUSTY WINDS POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .HEAVY RAINFALL... SEVERAL LOCALIZED AREAS HAVE ALREADY RECEIVED AN ABUNDANT AMOUNT OF RAINFALL OVER THE PAST SEVERAL DAYS. THE THREAT OF LOCALIZED FLASH FLOODING WILL CONTINUE WHERE THUNDERSTORMS MANAGE TO DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS ARE EXPECTED FOR AT LEAST PORTIONS OF THE AREA EACH DAY. THE MOST LIKELY AREA FOR SEVERE STORMS FRIDAY WILL BE ALONG AND SOUTH OF I40 AND ALONG AND EAST OF I35. .HEAVY RAIN... HEAVY RAIN THAT COULD LEAD TO LOCALIZED OR FLASH FLOODING WILL ALSO REMAIN POSSIBLE THROUGH AT LEAST THIS WEEKEND. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 26, 2:31 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 5 N MAY 36.69N 99.75W
05/26/2016 E1.75 INCH HARPER OK BROADCAST MEDIA
&&
JPIKESpecial weather statement, May 26, 2:56 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT THU MAY 26 2016
OKZ010-262030-
WOODWARD OK-
256 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODWARD COUNTY UNTIL
330 PM CDT...
AT 254 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 7 MILES WEST OF
SHARON AND JUST NORTH OF VICI...MOVING NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3645 9896 3643 9896 3617 9921 3616 9942
3632 9959 3664 9923
TIME...MOT...LOC 1954Z 232DEG 41KT 3631 9947
..SPEG.Local storm report, May 26, 3:10 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 6 E LAVERNE 36.71N 99.79W
05/26/2016 E1.50 INCH HARPER OK EMERGENCY MNGR
INTERSECTIONS OF HWYS 149 AND 46
&&
JPIKELocal storm report, May 26, 3:26 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
326 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL WOODWARD 36.43N 99.39W
05/26/2016 E1.00 INCH WOODWARD OK EMERGENCY MNGR
&&
TLINDLEYSpecial weather statement, May 26, 6:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT THU MAY 26 2016
TXZ083>085-262345-
WILBARGER TX-HARDEMAN TX-FOARD TX-
608 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR WILBARGER...SOUTHEASTERN HARDEMAN
AND EAST CENTRAL FOARD COUNTIES UNTIL 645 PM CDT...
AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THALIA...MOVING
NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3434 9927 3426 9919 3425 9920 3423 9919
3422 9919 3421 9915 3421 9914 3413 9906
3386 9952 3401 9966
TIME...MOT...LOC 2307Z 229DEG 34KT 3400 9952
..SPEG.Special weather statement, May 26, 6:13 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CDT THU MAY 26 2016
TXZ087-262345-
KNOX TX-
613 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 645 PM
CDT...
AT 612 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
BENJAMIN...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3360 9999 3380 9976 3381 9974 3363 9947
3341 9999
TIME...MOT...LOC 2312Z 229DEG 34KT 3353 9992
..SPEG.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:08 PM CDT | Special Weather Statement | OUN | Wilbarger | 37 min |
| May 26, 6:13 PM CDT | Special Weather Statement | OUN | Knox | 32 min |
| May 26, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Knox | 35 min |
| May 26, 6:41 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Knox, Wilbarger | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.